# SDR CA011114002

- Difficulty date: September 28, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 76,024 hours
- Engine: Pwa JT8D7
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 49700011
- Condition: Failed
- Location: Apu Bay
- Component: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: T, J
- Precautionary procedure: O

## Discrepancy

(CAN) APU QUIT ON PUSHBACK,  OIL LEAK OBSERVED.  FOUND APU COMPRESSOR / TURBINE HAD A NON CONTAINED FAILURE CAUSING SEVERE DAMAGE. (TURBINE BLADES FOUND IN APU COMPARTMENT).  REPLACED APU AS PER MM 49-10-00 REPLACED FUEL HEATER AS PER MM 49-31-01 CROSSOVER DUCT CHECKED FOR FOD (NONE FOUND)
